# SDR SWIA201540802

- Difficulty date: February 25, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222FRW IS CRACKED AT REAR FLOOD LIGHT ASSEMBLY.  C-CHECK, REPAIRED CRACK TO PANEL 222FRW AT FLOOD LIGHT ASSY IAW STS EA.
